On the algebra of structured specifications. / Diaconescu, Răzvan; Tutu, Ionut.

In: Theoretical Computer Science, Vol. 412, 28, 2011, p. 3145-3174.

Research output: Contribution to journalArticle

Published

Documents

  • AlgStrucSpec

    Accepted author manuscript, 308 KB, PDF-document

Original languageEnglish
Article number28
Pages (from-to)3145-3174
JournalTheoretical Computer Science
Volume412
DOIs
StatePublished - 2011
This open access research output is licenced under a Creative Commons Attribution-NonCommercial-NoDerivs 3.0 Unported License.

ID: 18149885